Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Hesina, I Ja

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:133
Full texts:78

http://www.mathnet.ru/eng/person68154
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/461191

Publications in Math-Net.Ru
1973
1. A. N. Zavorin, I. J. Hesina, “Some numerical methods for the solution of stiff systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973),  71–79  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 89–99
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022